Über die Bernoullischen Funktionen

P. Böhmer

Mathematische Annalen (1910)

  • Volume: 68, page 338-360
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Böhmer, P.. "Über die Bernoullischen Funktionen." Mathematische Annalen 68 (1910): 338-360. <http://eudml.org/doc/158442>.

author = {Böhmer, P.},
journal = {Mathematische Annalen},
pages = {338-360},
title = {Über die Bernoullischen Funktionen},
url = {http://eudml.org/doc/158442},
volume = {68},
year = {1910},

AU - Böhmer, P.
TI - Über die Bernoullischen Funktionen
JO - Mathematische Annalen
PY - 1910
VL - 68
SP - 338
EP - 360
UR - http://eudml.org/doc/158442
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.